# SDR 95ZZZX2878

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 214175278101
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER KOLSMAN WINDOW ADJUSTMENT VERY ROUGH.
